PDF(853 KB)
UNCONDITIONAL SUPERCONVERGENCE ANALYSIS OF ECONOMICAL FINITE DIFFERENCE STREAMLINED DIFFUSION METHOD FOR NONLINEAR CONVECTION-DOMINANTED DIFFUSION EQUATION
Shi Dongyang, Zhang Lingen
Mathematica Numerica Sinica ›› 2024, Vol. 46 ›› Issue (1) : 99-115.
PDF(853 KB)
PDF(853 KB)
UNCONDITIONAL SUPERCONVERGENCE ANALYSIS OF ECONOMICAL FINITE DIFFERENCE STREAMLINED DIFFUSION METHOD FOR NONLINEAR CONVECTION-DOMINANTED DIFFUSION EQUATION
| {{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
| 〈 |
|
〉 |